MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMP NLK SCR 3.5HEX 4.75X30 ST; PROSTHESIS, SCREW

ZIMMER BIOMET, INC. COMP NLK SCR 3.5HEX 4.75X30 ST; PROSTHESIS, SCREW
Catalog Number 180560
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: comp rvrs 25mm bsplt ha+adptr, cat# 010000589, lot# 297750; comp rvs cntrl 6.5x30mm st/rst, cat# 115396, lot# 391730; comp lk scr 3.5hex 4.75x20 st, cat# 180551, lot# 401340; comp nlk scr 3.5hex 4.75x35 st, cat# 180561, lot# 232710; comp lk scr 3.5hex 4.75x30 ns, cat# 180567, lot# 429360.G2: united kingdom.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported patient has been indicated for a revision procedure approximately six years post implantation due to the glenoid loosening.No revision has been reported to date.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, g6, h2, h3, h6, h11.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.The reported event is not confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
COMP NLK SCR 3.5HEX 4.75X30 ST
Common Device Name
PROSTHESIS, SCREW
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20611583
Report Number0001825034-2024-02595
Device Sequence Number20669147
Product Code PHX
UDI-Device Identifier00880304677272
UDI-Public(01)00880304677272(17)280315(10)595150
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K193373
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number180560
Device Lot Number595150
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2024
Supplement Date Received by Manufacturer02/20/2025
03/31/2025
Initial Report FDA Received Date11/05/2024
Supplement Report FDA Received Date02/24/2025
04/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/15/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown